# SDR FDEA202204010811

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 4,637 hours, 2,270 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21205
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECONDARY WING STRCT - FIELD SERVICE  EVALUATION LH SIDE OSS 441.596 REPL  COMPLY WITH E..A. H-5720-T0367775 REV NO.  POS. P1  INFO 31MAR22 19:01    REPAIRED DAMAGED FORMER REF EA H-5720-T0367775 P1   REPLACED BOEING FORMER 114T2120-5 WITH  PN B67-57-002-01 USING EA H-5720-  T0367775.
